Journal of Symbolic Logic

Review: A. A. Markov, The Theory of Algorithms

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 340-341.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731739

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: A. A. Markov, The Theory of Algorithms. J. Symbolic Logic 18 (1953), no. 4, 340--341. https://projecteuclid.org/euclid.jsl/1183731739


Export citation